# SDR 96ZZZX2106

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAD INTERNAL FAILURE.  SUBMITTER STATED CAUSE UNKNOWN AT THIS TIME.
